# SDR SWIA200515676

- Difficulty date: October 7, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 7,194 hours, 6,253 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6229336400
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YD1 DISENGAGES DURING FLIGHT AND WILL NOT REENGAGE.  REPLACED NR 1 AHRS.  OPERATIONAL CHECK GOOD IAW MM 34-21-00 AND 22-10-00.
